It is currently Sun Aug 20, 2017 4:15 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Help appreciated!
PostPosted: Thu Apr 28, 2011 4:05 am 
Offline
One Month or More
One Month or More

Joined: Fri Dec 11, 2009 7:15 pm
Posts: 32
Hi, I have been on suboxone for 6 years now taking a daily dose of 6-8 mgs a day usually 2-3 times daily. Over the last 4 months i started taking the film and just recently noticed i was taking 3-4 2mg strips a day(I also started to get a sore right under my tongue that was not there during the pill form days) Anyway the last 3 days my family has been sick with the stomach flu myself included and It has been the worst 3 days mentally for me??? Could throwing up just one night cause my ssuboxone levels to decrease and cause this severe depression that I have only gotten with withdrawal in past. After reading some other posts I saw that the film was a problem for some as well with sores under the tongue, so today I decided to go back to pill form, anyway I have taken 6mgs film and 8 mgs tablet today and still no signs of my depression lifting? I am really getting scared and would love to be able to get off this drug?? But I really have no clue what is best for me? If I keep feeling the way I do now it will not matter. I feel horrible. Any suggestions greatly appreciated.P>S I have only eaten 2 pieces of toast and 1 egg in the last 3 days and gatorade, ginger ale, but a chance i could still be dehydrated. Super worried and sweating,not sleeping as I write this. I wish the suboxone would kick in like it has in the past for 5 years, not sure what is going on, but it is freaking me out.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 28, 2011 7:12 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
The flu and related vomiting wouldn't have any effect on the absorption of the suboxone. It only absorbs through the mucous membranes in the mouth - not at all in the stomach. I would say the depression you're experiencing is more likely related to your illness than to anything else, except perhaps other things that could be going on in your life right now. That's just my non-medical opinion though. I really hope you get to feeling better soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 28, 2011 9:23 am 
Offline
One Month or More
One Month or More

Joined: Fri Dec 11, 2009 7:15 pm
Posts: 32
I want to make clear that i have been on 6mgs of the pill form daily 3x2mg a day for the last 6 years and the last 4 months i have been on 3x2mg a day of the film and recently i have had days were my dosage has jumped up to 8mg a day. I did take a 2mg film about 5 hrs ago and found some relief with the depression lifting quite a bit, but def not back to normal self. What happened?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Apr 28, 2011 10:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hi cbk,

I've had a couple of experiences getting really sick (flu?) while on opiates and it seems like the opiates all of a sudden quit working for me while I was sick? I have no earthly idea why this happens, but it has happened to me more than once.

I noticed while on full agonists (Vicodin, OxyContin) that if I got a nasty flu, I would get taken down hard....straight into wd.

While I was taking Suboxone, I only remember this ever happening once. It was like I could feel the Suboxone leaving my body? The meds seemed to start working again after a day or two.

I know this, it was scary as hell, but it also subsides fairly quickly.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group